# SDR SWIA2025102700024

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,404 hours, 37,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-11-4030 (LATEST REVISION) TEMPORARY REPAIR FOR DENT DAMAGE TO FRAME WEB AT FS 241.60 AND BETWEEN RBL 5.50 Â€“ RBL 11.16.  (FILED OPEN)
